Posted by theump on August 6, 2003, at 23:52:08
In reply to re: And Up I Go!, posted by lil' jimi on August 6, 2003, at 0:44:22
Hi Peter and Jim,
I'll let you go first and see what happens when you raise your dose, how's that sound? Just kidding. It just really scares me, I'll hope I have the luck Peter did with raising his dose. I have a big weekend planned so I think I'll wait till Monday to start making the change.
I'll keep you posted,
Renee - aka "theump" (because I umpire adult slowpitch softball and girls fastpitch softball), you can call me either. ;)
> hi Peter and theump (or should i call you "ump", theump ?)
> i will be wanting to read your posts ... ... i'm in a similiar situation ... ... i'm considering bumping up ....
> .... but nothing on the order you're planning, Peter ! ... it's exciting to hear it considered ... ...
> ... .... makes me a piker, going from 10mg to maybe 15mg ! ... ... and a chicken, because i'd likely try to increase only 1 mg per week ... .... take five weeks to get there ? ... i'm not in a big hurry ... ...
> thanks for your posts! ... keep 'em coming!
> TAKE CARE !!
> ~ jim
> > Hi ump,
> > We're in the same situation. I have been on Lex for 2 months. I increased to 15 and then 20mg last week and definitely noticed an effect. I increased to 25mg and last night I feel even better today. I plan to go up to 30mg. I've heard of people being on 40mg. It is just a matter of going slow. My side effects have faded pretty much completely.
> > I'll post about how things are going. Best of luck!
> > Peter
> > > I started Lex about 2 months ago, taking 10mg per day. I have had no major side effects, actually nothing but the usual week long sexual effects and some teeth clenching. I've felt very, very lucky!
> > >
> > > However, I saw my doctor today and he wants me to up my dose to 20mg. I know I've read a lot of posts about this, but I'm going to ask again. Should I go up the full 10mg to start or should I go up to 15 and if so, for how long? And then after that time go to 20mg? I'm afraid to mess with the dose because I'm afraid of the side effects so many of you have been experiencing. But, at the same time, "the light" hasn't come on yet.
> > >
> > > Thank you for the advice!